Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I am felling thirsty, faintness and i have a weak bladder. Do i have diabetes?

I have a family history of it, i drink quite a bit i have fainted before only 2x s though i have a weak bladder i eat lots of suggary sweets : ( i get bad pins and needles (suposedly this is a symptom) any more symptons?? is this diabeties or anything else? please help thanks in advance xx
Asked On : Sat, 12 Dec 2009
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

you are diabetic or not that can be only find out from the blood glucose levels, get it checked dude and if it is elevated than you are diabetic.

Answered: Mon, 14 Dec 2009
General & Family Physician Dr. JItendra Sharma's  Response
Your pins and needles can be due to vitamin B12 deficiency. Although it is very common in diabetes. But not enough to conclude that you have diabetes.

You need to get your blood sugar (fasting blood sugar) done.
Answered: Sun, 17 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor